# SDR IPXA1564235

- Difficulty date: December 29, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 313N3100131
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ENG NACELLE STRUT FWD FAIRING AREA, OTBD SUPPORT PLATE UNDER AFT END OF PANEL 431AT IS DAMAGED ON UPPER SURFACE, NAC STA 136 (MARKED).     REMOVED, FABRICATED AND REPLACED OTBD SUPPORT PLATE IAW SRM 51-40-02, 51-40-06, SRM 51-40-05  DWG NR 313N3100.
